# SDR UPS05245430

- Difficulty date: August 25, 2005
- Submitted: September 16, 2005
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- Aircraft time: 49,681 hours, 37,104 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Fitting
- Condition: Corroded
- Location: Nlg Trunnion
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CORROSION ON NLG TRUNNION FITTINGS LT AND RT.  CORROSION REMOVED FROM LT & RT TRUNNION FITTINGS IAW SRM 53-40-01.  NEW BUSHINGS FABRICATED AND INSTALLED IAW MM 53-40-01 AND 53-40-01 FIG 2.
